# SDR SWAA2023073173189

- Difficulty date: June 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO ENTRY THRESHOLD WEB HAS CORRODED AREA AT BS. 460-462.<[01] CORROSION OUT OF LIMITS PER SRM 53-30-15-1A-1;[02] INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.;[03] REMOVED WEB PER SRM 51-40-02;[04] CORROSION OUT OF LIMITS PER SRM 51-30-15-1A-1   REPLACE WEB PER 51-40-02;[05] VERIFIED CORROSION OUT OF LIMITS PER SRM 51-30-15-1A-1  REPLACE WEB PER 51-40-02
